# SDR SWAA2021031750525

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 947; BL51L; WL208; INTERCOSTAL FLOOR SUPPORT UPPER SURFACE; ADJACENT TO 947 FLOOR BEAM; CORROSION. CORROSION FOUND TO BE OUT OF LIMITS PER SRM 5370511A1 (100% MATERIAL LOSS) REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT FROM STA. 927 947 LBL 51 IAW SRM 5140020G0 AND DWG# 147A5650 REV PN 147A56903
